Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 102, NWS Albany, NY

August 18, 2018Berkshire County, Massachusetts; Northwest Hills Planning Region, Connecticut

NWS Albany, NY issued this severe thunderstorm warning at Aug 18, 2018, 2:07 PM EDT for Berkshire County, Massachusetts; Northwest Hills Planning Region, Connecticut. It was in force for 68 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 18, 2018, 2:07 PM EDT (18:07 UTC)
Expired
Aug 18, 2018, 3:15 PM EDT
In force
68 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Northwest Hills Planning Region, CT, Berkshire County, MA

The radar

The Albany radar (KENX), 104 km from the middle of the area, began a volume at 18:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 18, 2:18 PM EDTTSTM WND DMG1 Nnw Sharon, CTTREE DOWN AT MILLERTON ROAD AND MUDGE POND ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 6.1 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2018-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 632 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2018-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
632 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
658 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted.

100 
WUUS51 KALY 181807
SVRALY
CTC005-MAC003-181915-
/O.NEW.KALY.SV.W.0102.180818T1807Z-180818T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
207 PM EDT SAT AUG 18 2018

The National Weather Service in Albany has issued a

* Severe Thunderstorm Warning for...
  Northern Litchfield County in northern Connecticut...
  Southern Berkshire County in western Massachusetts...

* Until 315 PM EDT.

* At 207 PM EDT, severe thunderstorms were located along a line
  extending from near Sandisfield to near Millerton, moving east at
  20 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Sandisfield around 220 PM EDT.
  Norfolk around 245 PM EDT.
  Torrington around 250 PM EDT.
  Winsted around 310 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany

&&

LAT...LON 4190 7291 4189 7294 4186 7295 4186 7350
      4208 7349 4219 7302 4215 7303 4215 7307
      4212 7306 4211 7307 4209 7307 4204 7306
      4204 7301 4197 7303 4197 7289
TIME...MOT...LOC 1807Z 265DEG 18KT 4216 7323 4197 7344 

HAIL...<.75IN
WIND...60MPH
 
$$

JEC
1 follow-up statement
071 
WWUS51 KALY 181835
SVSALY

Severe Weather Statement
National Weather Service Albany NY
235 PM EDT SAT AUG 18 2018

CTC005-MAC003-181915-
/O.CON.KALY.SV.W.0102.000000T0000Z-180818T1915Z/
Litchfield CT-Berkshire MA-
235 PM EDT SAT AUG 18 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR NORTHERN LITCHFIELD AND SOUTHEASTERN BERKSHIRE COUNTIES...

At 235 PM EDT, severe thunderstorms were located along a line
extending from near Otis to near Norfolk, moving east at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

These severe storms will be near...
  Torrington around 250 PM EDT.
  Winsted around 305 PM EDT.

Other locations impacted by these severe thunderstorms include South
Norfolk, Sodom, South Canaan, Mooreville, Konkapot, Wangum Village,
Gomorrah, Kelly Corner, Mill Brook and Montville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4190 7291 4189 7294 4186 7295 4186 7350
      4205 7339 4219 7302 4215 7303 4215 7307
      4212 7306 4211 7307 4209 7307 4204 7306
      4204 7301 4197 7303 4197 7289
TIME...MOT...LOC 1835Z 265DEG 18KT 4217 7305 4198 7326 

HAIL...1.00IN
WIND...60MPH
 
$$

JEC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 1:45 PM EDT, 22 minutes earlier.

Area forecast discussion, Aug 18, 1:45 PM EDT, 22 minutes before
Area Forecast Discussion
National Weather Service Albany NY
145 PM EDT Sat Aug 18 2018

.SYNOPSIS...
A cold front will move southward through the southern New York
and southern New England this evening. A drier airmass will move
in behind the front this evening. Sunday and Monday are
expected to be mainly dry and much less humid, although a few
showers are possible from time to time over far southern areas.

&&

.NEAR TERM /THROUGH SUNDAY/...
As of 145 PM EDT, showers and thunderstorms are ongoing ahead
of a cold front from the Berkshires southwestward to northeast
Pennsylvania. The cold front will continue to push southeast
through the remainder of the forecast area later this afternoon
and this evening. The front will be intersecting a still-moist
airmass characterized by PWATs of 1.75 to 2.00 inches, so it
will be accompanied by scattered showers and thunderstorms. Some
of the storms still have the potential to produce locally heavy
rainfall, especially along and south of a line from the southern
Berkshires to western Ulster County where more favorable
frontal timing may allow for some respectable surface-based
instability of 1000-2500 J/kg to develop given dewpoints in the
low 70s and temperatures heating up into the upper 70s/low 80s.
The front should be fairly progressive which will limit a more
substantial flash flooding threat, but will have to especially
watch areas that saw heavy rain on Friday for localized flooding
concerns. Deep-layer shear values forecast to be 25 to 30 kts
presents a marginal opportunity for storms to be organized, with
several CAMs showing a broken line of convection occurring
along the front. Isolated gusty winds cannot be ruled out. Main
threat period for gusty winds and heavy rain appears to be
roughly through 22Z.

For the areas north of the frontal boundary, a drying trend is
expected with breaks of sunshine towards evening in the wake of
the front. High temps are a little tricky, but have sided away
from the MET MOS guidance which appears to be a cool outlier.
Highs are expected to range from the upper 60s to lower 80s.

Tonight, we'll be in a low-level northeasterly flow regime in
the wake of the front as the deeper moisture shifts south of the
region. A couple of lingering showers are possible across the
extreme southeast portion of the forecast area. To the north, it
is a tricky call with respect to sky cover as some guidance
indicates a midlevel cloud deck developing in the cold
advection. Outside of this area, some patches of fog are
possible across northern zones as high pressure builds from the
north. It will be noticeably less humid with dewpoints in the
mid 50s to mid 60s with lows in the mid 50s to mid 60s.

The frontal boundary is expected to stall somewhere in the
vicinity of the Delmarva Sunday, while a weak mid-level trough
exists over the mid-Atlantic into the Northeast. Will retain
low chance PoPs over southern portions of Ulster/Dutchess/Litchfield
Sunday to account for possible further shifts northward of a
wave of low pressure along the frontal boundary. For the
remainder of the forecast area, dry east to northeast flow at
low/mid levels should keep things dry, although we may see some
high clouds. Highs Sunday mainly in the upper 60s to upper 70s.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH MONDAY NIGHT/...
Sunday night, ridge of high pressure at the surface will likely
allow for good radiational cooling conditions. Have gone
slightly below blended guidance but still near seasonal normals.

Similar story for Monday as on Sunday, although higher
confidence in a dry forecast for the entire forecast area.
Monday night, the baggy trough shifts east ahead of a stronger
inbound trough over the western Great Lakes. Surface winds will
gradually shift to southerly which may keep temps a bit warmer
than Sunday night, right near normal.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
Tuesday, strong low pressure will be moving through the central
Great Lakes region pushing a warm front towards the Albany Forecast
Area. Clouds should increase during the day as warm advection
increases on 50kt 850mb jet. However, high pressure will be holding
tough over New England so precipitation may only reach our western
zones late in the day. Highs on Tuesday in the 70s.

Tuesday night into Wednesday...Surface low pressure progged to be
just north of New York State with a cold front south moving across
New York. Expect showers and thunderstorms Tuesday night across
the forecast area. Lows Tuesday night in the 60s.

On Wednesday, a secondary cold front moves through during the
afternoon with at least a chance of showers and isolated
thunderstorms. It will become breezy with highs in the upper 60s to
lower 70s over the mountains north and west of the Capital Region,
and 70s to lower 80s in most other locations.

Wednesday night through Friday...High pressure builds in from the
Midwest and Great Lakes Region and crests over the region on Friday
with fair, dry and tranquil weather with temps near normal for late
August. Lows in the 50s and highs in the 70s to around 80.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
A cold front will cross the area from north to south today.
There is still the threat for additional showers and
thunderstorms ahead of the cold front mainly for KPOU. So
combination of VFR/MVFR conditions forecast. Skies will begin
to clear from north to south late this afternoon and this
evening with the threat of thunderstorms at KPOU ending by 22Z.
Will keep a PROB30 for showers in at KPOU through 16Z Sunday
with a combination of MVFR/IFR conditions in the PROB30 group
and MVFR/VFR conditions in the main portion of the TAF.

Winds have shifted to the north at at all of the TAF sites
except for KPOU where they will shift to the north by this
evening. North to northeasterly winds could gust to 15 to 25
knots at the Hudson Valley TAF sites (KGFL, KALB and KPOU).
Winds will diminish overnight to 5 to 10 kts and gradually
shift to the northeast by Sunday morning.

Outlook...

Sunday: Low Operational Impact. Slight Chance of SHRA.
Sunday Night: No Operational Impact. NO SIG WX.
Monday: No Operational Impact. NO SIG WX.
Monday Night: No Operational Impact. NO SIG WX.
Tuesday: Moderate Operational Impact. Chance of SHRA...TSRA.
Tuesday Night: High Operational Impact. Definite SHRA...TSRA.
Wednesday: Moderate Operational Impact. Chance of SHRA...TSRA.
Wednesday Night: No Operational Impact. NO SIG WX.
Thursday: No Operational Impact. NO SIG WX.

&&

.FIRE WEATHER...
After a wet day Friday, additional showers and thunderstorms are
expected today as cold front slides through the region. A drying
trend will occur from north to south in the afternoon and
evening, setting the stage for a cooler and mainly dry period
Sunday and Monday. High temperatures will be near to slightly
below normal Sunday and Monday with a light east to northeast
wind. RH values will bottom out mainly in the 50s.

&&

.HYDROLOGY...
Much of the region saw rainfall on Friday, with several spots
receiving in excess of an inch and some areas across Columbia
and Berkshire Counties seeing two to five inches of rainfall.
Additional showers and thunderstorms are likely today along a
cold front. The front will be intersecting a still-moist
airmass characterized by PWATs of 1.75 to 2.00 inches. Some of
the storms still have the potential to produce locally heavy
rainfall, especially along and south of a line from Pittsfield,
MA to Hunter, NY where more favorable frontal timing may allow
for some respectable surface-based instability of 1000-1500 J/kg
to develop given dewpoints in the low 70s and temperatures
heating up into the upper 70s/low 80s. The front should be
fairly progressive which will limit a more substantial flash
flooding threat, but will have to especially watch areas that
saw heavy rain on Friday for localized flooding concerns.

Although flooding of small streams and creeks is possible,
flooding on main stem rivers is not expected.

Dry weather is expected to return tonight into at least Monday
night, aside from perhaps a few showers across
Ulster/Dutchess/Litchfield Counties on Sunday.

For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...11/Thompson
NEAR TERM...11/Thompson
SHORT TERM...Thompson
LONG TERM...SND
AVIATION...SND/11
FIRE WEATHER...Thompson
HYDROLOGY...Thompson
Hazardous weather outlook, Aug 18, 4:33 AM EDT, 9 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
433 AM EDT Sat Aug 18 2018

MAZ001-NYZ032-033-038>043-047>054-082>084-VTZ013>015-191200-
Northern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer-
Southern Fulton-Montgomery-Northern Saratoga-Northern Warren-
Northern Washington-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Northern Fulton-
Southeast Warren-Southern Washington-Bennington-Western Windham-
Eastern Windham-
433 AM EDT Sat Aug 18 2018

This Hazardous Weather Outlook is for northern Berkshire County in western
Massachusetts, the Capital District, Schoharie Valley, Helderbergs,
Mohawk Valley, southern Adirondacks, Lake George Saratoga Region, and
northern Taconics in eastern New York and southern Vermont.

.DAY ONE...Today and tonight.

There is a chance of thunderstorms today.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a chance of thunderstorms Tuesday into Wednesday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

CTZ001-013-MAZ025-NYZ058>061-063>066-191200-
Northern Litchfield-Southern Litchfield-Southern Berkshire-
Western Greene-Eastern Greene-Western Columbia-Eastern Columbia-
Western Ulster-Eastern Ulster-Western Dutchess-Eastern Dutchess-
433 AM EDT Sat Aug 18 2018

This Hazardous Weather Outlook is for northwestern Connecticut,
the southern Berkshires of western Massachusetts and the eastern
Catskills, Mid Hudson Valley, and central and southern Taconics of
east central New York.

.DAY ONE...Today and tonight.

There is a chance of thunderstorms today. Some of the storms could
produce locally heavy rainfall and gusty winds in the afternoon.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a chance of thunderstorms Tuesday into Wednesday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, Aug 18, 11:04 AM EDT, 3 hours 3 minutes before
Special Weather Statement
National Weather Service Albany NY
1104 AM EDT SAT AUG 18 2018

MAZ001-NYZ052>054-060-061-181600-
Northern Berkshire-Eastern Albany-Eastern Columbia-Western
Rensselaer-Western Columbia-Eastern Rensselaer-
1104 AM EDT SAT AUG 18 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL BERKSHIRE...
NORTHEASTERN COLUMBIA...SOUTHEASTERN ALBANY AND SOUTHERN RENSSELAER
COUNTIES...

At 1103 AM EDT, a strong thunderstorm was located over East
Greenbush, moving east at 20 mph.

This storm will be near...
  West Sand Lake around 1110 AM EDT.
  Nassau around 1115 AM EDT.
  Averill Park around 1120 AM EDT.
  Stephentown around 1140 AM EDT.
  New Lebanon around 1150 AM EDT.
  Hancock around 1155 AM EDT.
  Pittsfield around 1200 PM EDT.

Other locations impacted by this storm include Brookview, Van Hoesen
Station, West Stephentown, Jacks Corners, Millers Corners, Rayville,
Riders Mills, South Schodack, Denault Corners and Shivers Corners.

This Includes The Following Highways...
 Interstate 90 between exits 10 and 6.
 Interstate 87 between exits 21A and 22.
 Interstate 787 between exits 3 and 5.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4242 7332 4243 7338 4239 7340 4248 7382
      4268 7374 4260 7324
TIME...MOT...LOC 1503Z 286DEG 18KT 4257 7368

JSQ
Local storm report, Aug 18, 11:25 AM EDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1125 AM EDT SAT AUG 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     HEAVY RAIN       3 SE PITTSFIELD         42.42N  73.23W
08/18/2018  M2.75 INCH       BERKSHIRE          MA   TRAINED SPOTTER

&&

EVENT NUMBER ALY1800596

11
Special weather statement, Aug 18, 12:27 PM EDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Albany NY
1227 PM EDT SAT AUG 18 2018

NYZ053-058>061-181730-
Eastern Columbia-Western Rensselaer-Eastern Greene-Western
Columbia-Western Greene-
1227 PM EDT SAT AUG 18 2018

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
COLUMBIA...NORTHEASTERN GREENE AND SOUTHWESTERN RENSSELAER
COUNTIES...

At 1226 PM EDT, strong thunderstorms were clustered 8 miles west of
Coxsackie, or 9 miles northwest of Catskill, moving east at 15 mph.

Winds in excess of 30 mph are possible with this storm.

This storm will be near...
  Hudson, Coxsackie, Athens and Lorenz Park around 100 PM EDT.
  New Baltimore around 110 PM EDT.
  Kinderhook around 125 PM EDT.
  Chatham and Valatie around 130 PM EDT.

This Includes Interstate 87 between exits 21 and 21B.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4220 7402 4236 7409 4247 7380 4246 7378
      4248 7378 4255 7356 4254 7355 4249 7357
      4249 7352 4235 7343
TIME...MOT...LOC 1626Z 256DEG 13KT 4232 7397

JEC
Special weather statement, Aug 18, 1:27 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Albany NY
127 PM EDT SAT AUG 18 2018

NYZ060-061-064>066-181815-
Eastern Dutchess-Eastern Columbia-Western Columbia-Western
Dutchess-Eastern Ulster-
127 PM EDT SAT AUG 18 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ULSTER...
NORTHWESTERN DUTCHESS AND SOUTHWESTERN COLUMBIA COUNTIES...

At 127 PM EDT, a strong thunderstorm was located over Lake Katrine,
or near Saugerties, moving east at 20 mph.

Wind gusts of 50 to 55 mph and pea size hail are possible with this
storm.

This storm will be near...
  Rhinebeck around 135 PM EDT.
  Red Hook around 140 PM EDT.
  Clermont around 150 PM EDT.
  Livingston around 200 PM EDT.
  Pine Plains and Ancram around 215 PM EDT.

This Includes Interstate 87 between exits 19 and 20.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4194 7407 4210 7408 4217 7363 4191 7364
TIME...MOT...LOC 1727Z 266DEG 19KT 4202 7398

JEC
Special weather statement, Aug 18, 2:00 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Albany NY
200 PM EDT SAT AUG 18 2018

CTZ001-MAZ025-181845-
Northern Litchfield-Southern Berkshire-
200 PM EDT SAT AUG 18 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LITCHFIELD AND
SOUTHERN BERKSHIRE COUNTIES...

At 200 PM EDT, a strong thunderstorm was located near Canaan, or 11
miles south of Great Barrington, moving east at 25 mph.

Wind gusts up to 50 mph are possible with this storm.

This storm will be near...
  Sheffield, Canaan and Ashley Falls around 210 PM EDT.
  Norfolk around 220 PM EDT.
  Sandisfield around 235 PM EDT.
  Otis around 245 PM EDT.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4188 7350 4207 7349 4223 7301 4215 7303
      4215 7307 4212 7306 4211 7307 4209 7307
      4204 7306 4204 7301 4197 7303 4197 7297
TIME...MOT...LOC 1800Z 256DEG 22KT 4203 7339

JEC
Local storm report, Aug 18, 2:05 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
205 PM EDT SAT AUG 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 PM     FLASH FLOOD      1 NNW SAUGERTIES        42.08N  73.95W
08/18/2018                   ULSTER             NY   911 CALL CENTER

            VEHICLE STUCK IN HIGH WATER WITH MOTORIST TRAPPED. FIRE
            DEPARTMENT ON SCENE AND HAS CLOSED THE ROAD AT THIS
            TIME.

&&

EVENT NUMBER ALY1800597

BGM

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 8:46 PM EDTSpecial Weather StatementALYBerkshire29 min
Aug 17, 8:47 PM EDTAreal Flood AdvisoryALYBerkshire3 hr
Aug 17, 8:58 PM EDTSpecial Weather StatementALYBerkshire47 min
Aug 17, 9:23 PM EDTAreal Flood AdvisoryALYBerkshire117 min
Aug 17, 10:17 PM EDTSevere Thunderstorm WarningALYBerkshire58 min
Aug 17, 10:36 PM EDTFlash Flood WarningALYBerkshire118 min
Aug 17, 10:45 PM EDTSpecial Weather StatementALYBerkshire30 min
Aug 18, 2:18 PM EDTAreal Flood AdvisoryALYBerkshire93 min
Aug 17, 9:07 PM EDTSpecial Weather StatementALY38 min
Aug 17, 10:09 PM EDTSevere Thunderstorm WarningALYNorthwest Hills Planning Region66 min
Aug 17, 10:33 PM EDTAreal Flood AdvisoryALYNorthwest Hills Planning Region2 hr
Aug 17, 11:53 PM EDTAreal Flood AdvisoryALYNorthwest Hills Planning Region64 min
Aug 18, 2:00 PM EDTSpecial Weather StatementALY45 min
Aug 18, 2:52 PM EDTSpecial Weather StatementALY23 min
Aug 18, 2:56 PM EDTAreal Flood AdvisoryALYNorthwest Hills Planning Region3 hr
Aug 18, 3:17 PM EDTSpecial Weather StatementALY58 min

Nearby

Severe Thunderstorm Warnings in Massachusetts, 2018Severe Thunderstorm Warnings in Connecticut, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.